Multifocal Stevens-Johnson syndrome after concurrent phenytoin and cranial and thoracic radiation treatment, a case report

@inproceedings{Kandil2010MultifocalSS,
  title={Multifocal Stevens-Johnson syndrome after concurrent phenytoin and cranial and thoracic radiation treatment, a case report},
  author={Abdullah O Kandil and Tom{\'a}s Dvor{\'a}k and John E. Mignano and Julian K. Wu and Jay-Jiguang Zhu},
  booktitle={Radiation oncology},
  year={2010}
}
A 46 year old male patient with metastatic prostate cancer developed Stevens-Johnson syndrome (SJS), initially in three well-demarcated areas on his scalp, chest and back, corresponding to ports of radiation therapy while on phenytoin. The rash spread from these locations and became more generalized and associated with pain and sloughing in the mucous lining of the mouth. There is a documented association between phenytoin administration with concurrent cranial radiation therapy and development… CONTINUE READING

Citations

Publications citing this paper.

References

Publications referenced by this paper.
Showing 1-10 of 22 references

Erythema multiforme associated with prophylactic use of phenytoin during cranial radiation therapy.

American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists • 2008
View 1 Excerpt

Stevens-Johnson syndrome in two patients treated with cranial irradiation and phenytoin.

Journal of the European Academy of Dermatology and Venereology : JEADV • 2006

Similar Papers

Loading similar papers…